Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Severe acne during pregnancy, awful smelling pus through acne. Will it reduce with birth control?

Hello. I am 21 years old. I have never had issues with acne until I got pregnant, but it wasn t until September (1 month until I gave birth) that I got horrible acne. I have done my own research and read that this is caused by testosterone due to pregnancy. The pus that comes out of my pimples produce an odor very much like the smell of onions or garlic. Will my acne go away if I start to take birth control, and why does my pus smell this way?
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Acne during pregancy is commonest cause as there will be imbalance of hormones.according to symptoms explained it is pustular acne.go for short course of azithromycin.apply clindamycin cream twice daily.onion or garlic indicates staphaloccus infection.acne subsides after delivery
Answered: Tue, 6 Aug 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor